SciELO - Scientific Electronic Library Online

 
vol.24 número1REVERSIBILITY FOR SEMIGROUP ACTIONS*SPECTRAL PROPERTIES OF A NON SELFADJOINT SYSTEM OF DIFFERENTIAL EQUATIONS WITH A SPECTRAL PARAMETER IN THE BOUNDARY CONDITION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

STUART, CHRISTOPHER  y  SWARTZ, CHARLES. GENERALIZATIONS OF THE ORLICZ-PETTIS THEOREM. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.1, pp. 37-48. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000100004.

The Orlicz-Pettis Theorem for locally convex spaces asserts that a series in the space which is subseries convergent in the weak topology is actually subseries convergent in the original topology of the space. A subseries convergent series can be viewed as a multiplier convergent series where the terms of the series are multiplied by elements of the scalar sequence space m0 of sequences with finite range. In this paper we show that the conclusion of the Orlicz-Pettis Theorem holds (and can be strengthened) if the multiplier space m0 is replaced by a sequence space with the signed weak gliding hump property

        · texto en Inglés     · pdf en Inglés